Zur Theorie der Möbiusebenen. II.

W. Benz

Mathematische Annalen (1963)

  • Volume: 149, page 211-216
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Benz, W.. "Zur Theorie der Möbiusebenen. II.." Mathematische Annalen 149 (1963): 211-216. <http://eudml.org/doc/161019>.

author = {Benz, W.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {211-216},
title = {Zur Theorie der Möbiusebenen. II.},
url = {http://eudml.org/doc/161019},
volume = {149},
year = {1963},

AU - Benz, W.
TI - Zur Theorie der Möbiusebenen. II.
JO - Mathematische Annalen
PY - 1963
VL - 149
SP - 211
EP - 216
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/161019
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.